Glutathione (Skin Bleaching, Skin Irritations)

Hi there everybody,


 


I'm using BP glutathione force (as instructed 1ml on empty stomach in the morning)  for a week now and my skin feels pimply and kind of slightly inflamed. 


Is this a sign of cleansing or do I have to be cautious? I'm not planning to stop the intake and try to push through since besides that I don't feel much different (maybe a little calmer than usual.).


 


Also on a different note, is 1ml of daily (or maybe 6x a week) intake enough to bleach the skin as glutathione is used by many asian women to get this effect. I don't want to lose my tan. :-)


 


Hope you can anwer my questions and share your experiences with glutathione.


 


KR


Markus


Tagged:

Comments

  • You are detoxing. Keep taking the glutathione but also consider cleansing your gut. We are supposed to remove the waste through the colon not the skin (on the face!)


     


    Yes that would be ideal...


     


    ;)


    Do only what you really want to do.

  • Thx for replying. So what are your best tipps for gut cleansing? ;)


  • Remove all the irritants from your diet (follow Dave's recommendations), do yoga or streching, drink the best water, schedule a few colonic sessions, take probiotics (Garden of Life works great) and chill out more.


    Do only what you really want to do.

  • Also, check your environment, make sure that the house you live in is free of mold.


  • Garden of Life has that histamine producing bacteria Lactobacillus Casei though....if you are sensitive to histamine producing bacteria/probiotic....you might want to take one that doesnt have them.


  • You may need to take a slower approach to increasing glutathione levels - if you're into data you can also get your Glutathione Peroxidase levels checked via lab (knowing your reduced vs. oxidized is useful too).


     


    From a guy named Richard von Konyenburg who did a lot of work with raising glutathione in people with depleted levels/ getting symptoms:



     


    Augmenting Glutathione

    There are several ways to augment one’s glutathione. It is a good idea to proceed slowly at first if glutathione has been depleted for an extended period of time (months to years), because toxins and infections may have been allowed to build up in the absence of sufficient glutathione to keep them under control. If glutathione is then brought up rapidly, the mobilization of toxins can produce a Jarisch Herxheimer reaction, which is an exacerbation of symptoms that can make a person feel very unpleasant. Also, see the particular comments about mercury below.


     


     



     


    The rest of this post from him here:


    http://phoenixrising.me/treating-cfs-chronic-fatigue-syndrome-me/treating-chronic-fatigue-syndrome-mecfs-glutathione-and-the-methylation-cycle/augmenting-glutathione-in-chronic-fatigue-syndrome-mecfs-by-rich-van-konynenburg


    The Quantified Body Podcast 

     

    Gain Confidence in What You Invest Your Time & Money In.

    Learn from Data-Driven Experiments using New Tools & Tactics to Improve Health, Performance and Longevity

  • Thank you for all your great answers.


     


    My symptoms seem to have vanished after few days. I'm actually a really, really healthy person (only having sleep problems and some emotional issues from time to time), but I started in a short period of time many things: BP coffee, collagen, glutathione, emwave, intermittent fasting and so on. 


     


    I hope my reaction was not in the kind of Jarisch Herxheimer.


  • Modern Life SurvivalistModern Life Survivalist Saturated Fat Truther ✭✭

    Hey,


     


    I couldn't take this stuff, either, without weird symptoms. I have vitiligo, and I have read that glutathione is actually an exacerbating factor in this condition. People who take pseudocatalase (PC-KUS) have experienced relief, but it is stifled in the presence of curcumin and/or glutathione. It's very strange. Perhaps if I push past the initial exacerbation of the oxidation caused by these supplements, I would get to where I wouldn't have these side effects. Does anyone else know about this stuff?


     


    -Rob




    Hi there everybody,


     


    I'm using BP glutathione force (as instructed 1ml on empty stomach in the morning)  for a week now and my skin feels pimply and kind of slightly inflamed. 


    Is this a sign of cleansing or do I have to be cautious? I'm not planning to stop the intake and try to push through since besides that I don't feel much different (maybe a little calmer than usual.).


     


    Also on a different note, is 1ml of daily (or maybe 6x a week) intake enough to bleach the skin as glutathione is used by many asian women to get this effect. I don't want to lose my tan. :smile:


     


    Hope you can anwer my questions and share your experiences with glutathione.


     


    KR


    Markus



  • My eczema on my foot flared up a bit when taking the BP glutathione force. It wasn't until I took the seeking health brand of glutathione (250 mg instead of the 100 mg in the BP glutathione) that I broke out in hives with little red bumps on my face and neck. Also a very very bad flare up of eczema on my feet and ankles. I had a hair analysis and the only thing that was high was nickel, so I'm wondering if this is a symptom specific for nickel detox? I already went through chelation therapy many years ago for mercury which did cause my eczema to get really bad but I never had anything on my face at that time.
  • edited October 2014

    Skin is a detox organ as well. Flaring up, getting pimples or acne can be indicator of detoxing, however can be an indicator of overgrowth or hormonal imbalance as well. It always means inflammation. Basically even if supplementing glutathione and getting acne, there is speculation made that the indicator is detoxing. The same applies with L-carnitine, Iodine, some mitochondrial enhancers, etc. Sometimes also dental abscess are sign of detoxification...


     


    Cant believe mercury still takes place in modern societies healthcare. Even lead was banned from electronics that is less directly connected with health, but dentist still dig hole to put neurotoxin in one...


  • Hey there, 


     


    Noticed you mentioned Glutathione exacerbating vitiligo.  i am suffering alopecia barbarae and don't want to kick it up a notch with taking this. As both Vitiligo and Alopecia are Dermatological autoimmune diseases i need to figure out if i should start with Glutathione. I will give it a start, but will need to do some reading. 


     


    If you have anything on Glutathione and alopecia, i would really appreciate getting a link. 


     


    Thanks for sharing!


     




    Hey,


     


    I couldn't take this stuff, either, without weird symptoms. I have vitiligo, and I have read that glutathione is actually an exacerbating factor in this condition. People who take pseudocatalase (PC-KUS) have experienced relief, but it is stifled in the presence of curcumin and/or glutathione. It's very strange. Perhaps if I push past the initial exacerbation of the oxidation caused by these supplements, I would get to where I wouldn't have these side effects. Does anyone else know about this stuff?


     


    -Rob



  • Hi, can anyone tell me if this is related, i.e. A detox effect from a glutathione increase: last week i took 400mg of SAM-e for the first time ( early morning after BP coffee, and within a few hours had a hives type flare up on my face ( half of left cheek next to nose), not a good look!


    Thanks for any opinions, the SAM-e side effects include hives, but within hours?
  • In most people, 500mg bid of reduced L-Glutathione orally is necessary to result in skin lightening. Of course the liposomal delivery system enhances absorption, but I think you are still safe.


Sign In or Register to comment.